Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 207, NWS Indianapolis, IN

June 10, 2011Madison County, Tipton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2011, 2:51 PM EDT for Madison County, Tipton County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 2:51 PM EDT (18:51 UTC)
Expired
Jun 10, 2011, 3:15 PM EDT
In force
24 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Madison County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:57 PM EDTHAIL 1Tipton, INHAIL SIZE OF QUARTERS FELL ON MOUND STREET FOR 5 TO 7 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WUUS53 KIND 101851
SVRIND
INC095-159-101915-
/O.NEW.KIND.SV.W.0207.110610T1851Z-110610T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 315 PM EDT

* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR TIPTON...OR 15 MILES SOUTH OF KOKOMO...AND
  MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINDFALL AROUND 305 PM EDT...
  ELWOOD AROUND 310 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4038 8585 4038 8567 4033 8568 4022 8597
      4021 8608 4029 8620 4041 8595 4041 8586
TIME...MOT...LOC 1851Z 238DEG 26KT 4027 8603
WIND...HAIL <50MPH 1.00IN

$$

50
2 follow-up statements
969 
WWUS53 KIND 101905
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT FRI JUN 10 2011

INC095-159-101915-
/O.CON.KIND.SV.W.0207.000000T0000Z-110610T1915Z/
MADISON-TIPTON-
305 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MADISON AND EASTERN TIPTON COUNTIES UNTIL 315 PM EDT...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR TIPTON...OR 15 MILES SOUTHEAST OF KOKOMO...
MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
TIPTON AND NORTHWESTERN MADISON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS ELWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4038 8585 4038 8567 4033 8568 4022 8597
      4033 8605 4041 8595 4041 8586
TIME...MOT...LOC 1906Z 238DEG 26KT 4031 8594
WIND...HAIL <50MPH 1.00IN

$$

50
109 
WWUS53 KIND 101913
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
313 PM EDT FRI JUN 10 2011

INC095-159-101923-
/O.EXP.KIND.SV.W.0207.000000T0000Z-110610T1915Z/
MADISON-TIPTON-
313 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON AND
EASTERN TIPTON COUNTIES WILL EXPIRE AT 315 PM EDT/215 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT.

LAT...LON 4038 8585 4038 8567 4033 8568 4022 8597
      4033 8605 4041 8595 4041 8586
TIME...MOT...LOC 1913Z 238DEG 26KT 4034 8588

$$

77/TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:59 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 10, 12:59 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1259 PM EDT FRI JUN 10 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A FRONTAL SYSTEM OVER THE SOUTHERN SECTIONS OF THE STATE IS EXPECTED
TO MOVE BACK NORTH TODAY. THEN...ANOTHER COLD FRONT WILL SLIDE
SOUTHEAST ACROSS CENTRAL INDIANA ON FRIDAY NIGHT AND SATURDAY. THE
FRONTS WILL INTERACT WITH AN UNSTABLE ATMOSPHERE TO PRODUCE
SCATTERED TO NUMEROUS THUNDERSTORMS. THEN...AFTER A BRIEF PERIOD OF
DRY WEATHER LATE IN THE WEEKEND...THUNDERSTORM CHANCES RETURN EARLY
NEXT WEEK AS THE FRONT RETURNS NORTHEASTWARD TOWARD THE OHIO VALLEY.
THE HEAT WAVE SHOULD BE ENDING BY SUNDAY AS TEMPERATURES FALL TO
NEAR NORMAL BEHIND THE SECOND COLD FRONT.

HIGH PRESSURE IS EXPECTED ACROSS THE AREA THROUGH WEDNESDAY. BY
THURSDAY...A FRONTAL SYSTEM IS EXPECTED TO DROP SOUTHEAST INTO THE
AREA. THIS FRONTAL SYSTEM IS EXPECTED TO OSCILLATE BACK AND FORTH
THROUGH THE AREA INTO SATURDAY...BEFORE GETTING A SHOVE SOUTH OF THE
OHIO RIVER AS HIGH PRESSURE DROPS SOUTHEAST INTO THE GREAT LAKES.
THIS FRONT WILL BEGIN RETURNING BACK TO THE NORTH EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF TODAY/...
THUNDERSTORMS ACROSS THE NORTHEASTERN COUNTIES WILL BE MOVING OUT
OF THE AREA OVER THE NEXT HOUR. THEN COULD SEE A SHORT LULL IN
ACTIVITY BEFORE CONVECTIVE TEMPERATURES ARE REACHED AND STORMS
REDEVELOP. BUMPED POPS UP FOR LATER THIS AFTERNOON AND CHANGED
WORDING TO SCATTERED BASED ON THE MCV CURRENTLY NEAR ST LOUIS
ARRIVING INTO THE AREA AND PROVIDING EXTRA FORCING TO SPARK MORE
CONVECTION...AND COULD SEE A NEED TO UP TO LIKELY IN A FEW HOURS
IF STORMS DEVELOP IN ILLINOIS AND COVERAGE IS FAIRLY WIDESPREAD.
MOST LIKELY TIME FOR SEVERE REMAINS 3 PM TO 2 AM...ENCOMPASSING
BOTH THE THREAT FROM THE WARM FRONT AND MCV AS WELL AS THE ARRIVAL
OF THE COLD FRONT AND SHORTWAVE IN THE NORTHWEST WHILE
INSTABILITY IS STILL SUFFICIENT.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
MODEL DATA SUGGEST SHORT WAVE TROUGH CURRENTLY ENTERING THE NORTHERN
PLAINS WILL PUSH ACROSS THE GREAT LAKES TONIGHT AND SATURDAY...AND
EVENTUALLY INTO NEW ENGLAND BY SUNDAY. THIS SYSTEM WILL HELP IN
SHOVING A COLD FRONT THROUGH THE AREA LATE TONIGHT THROUGH ABOUT THE
MIDDAY HOURS ON SATURDAY. WILL KEEP POPS GOING TONIGHT AND SATURDAY
WITH THE HIGHEST POPS TONIGHT IN THE NORTH CLOSEST TO LOW LEVEL JET
AND UPPER SUPPORT AND THE HIGHEST POPS ON SATURDAY IN THE SOUTHEAST
WHERE THE GREATEST INSTABILITY WILL BE. APPEARS THREAT OF CONVECTION
MAY TAIL OFF DURING SATURDAY AFTERNOON AS AIR MASS BEGINS TO
STABILIZE IN THE WAKE OF FRONTAL PASSAGE.

NO POPS ANTICIPATED FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT AS A
DRY STABLE AIR MASS ADVECTS INTO THE AREA.

PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR SATURDAY
MAY BE A FEW DEGREES TOO WARM. WILL NUDGE DOWN THE HIGHS A BIT
THERE. THE HIGHS ON SUNDAY LOOK OK. THE GFS MOS LOWS TONIGHT AND
SATURDAY NIGHT LOOK OK AS WELL.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...

LONG RANGE MODELS STILL A WAYS APART REGARDING THE TIMING OF THE
RETURN OF SATURDAY'S COLD FRONT BACK NORTHEASTWARD TOWARDS THE OHIO
VALLEY. THUS...CONFIDENCE LOW ON TIMING AND COVERAGE OF
THUNDERSTORMS NEXT WEEK. AGREE WITH HPC THAT SUNDAY SHOULD BE DRY
UNDER HIGH PRESSURE AND OTHERWISE LOWEST CHANCES WOULD SEEM TO BE
MONDAY AND TUESDAY WITH THE FRONT LIKELY TO BE FAR ENOUGH TO THE
SOUTHWEST...HOWEVER WITH MODELS NOT WELL IN SINK OR
CONSISTENT...WILL NOT MAKE ANY BIG CHANGES AND JUST KEEP SMALL POPS
IN EACH PERIOD NEXT WEEK AND FINE TUNE AS IT GETS CLOSER.
ALSO...MODELS DO SHOW A FEW SHORT WAVES DROPPING SOUTHEAST ACROSS
CENTRAL INDIANA OVERTOP A MISSISSIPPI VALLEY UPPER RIDGE...SO WOULD
HATE TO CUT POPS MONDAY AND TUESDAY JUST TO HAVE TO ADD THEM BACK.
HPC TEMPERATURES ARE SEVERAL DEGREES LOWER THAN PREVIOUS
FORECASTS...SO WILL NOT GO QUITE AS LOW. OVERALL...NEAR NORMAL
TEMPERATURES LOOK GOOD.

&&

.AVIATION.../DISCUSSION FOR 101800Z TAFS/...

MVFR FOG OVERNIGHT...OTHERWISE EXPECT VFR CONDITIONS OUTSIDE OF
THUNDERSTORMS.

BOUNDARY ACROSS CENTRAL INDIANA WILL GRADUALLY LIFT NORTH THIS
AFTERNOON BUT BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AS AN AREA
OF LOW PRESSURE RIDES ALONG IT. WITH NO CLEAR CUT TIME OF
DEVELOPMENT YET...WILL CONTINUE TO USE CB TO HIGHLIGHT CONVECTIVE
THREAT. SOUTHEAST AT KIND/KLAF WILL SHIFT TO SOUTHWEST AS BOUNDARY
LIFTS NORTH.

CONVECTION SHOULD THEN DIE OFF FOR A WHILE TONIGHT...BUT AS FRONT
RETURNS SOUTH OVERNIGHT INTO SATURDAY MORNING ADDITIONAL STORMS WILL
RETURN. WILL AGAIN USE CB MENTION UNTIL TIMING CAN BE BETTER
FORECAST. FRONT WILL THEN SINK SOUTH OF THE AREA BY SATURDAY
AFTERNOON...ENDING THE CONVECTIVE THREAT.

WITH MOIST ATMOSPHERE IN PLACE...AND PERHAPS SOME RAINFALL THIS
AFTERNOON...MVFR FOG SHOULD DEVELOP OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS/MK
NEAR TERM...CP
SHORT TERM...JAS
LONG TERM....MK
AVIATION...50
Hazardous weather outlook, Jun 10, 5:42 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
542 AM EDT FRI JUN 10 2011

INZ021-028>031-035>049-052>057-061>065-068>072-111000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
542 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND
TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS
A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND
TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE
FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE
MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE
HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED TORNADOES
ARE ALSO POSSIBLE.

HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067-111000-
VIGO-SULLIVAN-KNOX-
542 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND
TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS
A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND
TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE
FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE
MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE
HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED
TORNADOES ARE ALSO POSSIBLE.

LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH RIVER.

HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS
EXPECTED TO END BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JAS

In the hours before

Special weather statement, Jun 10, 9:03 AM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 AM EDT FRI JUN 10 2011

INZ047-055-101330-
JOHNSON-MARION-
903 AM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN JOHNSON AND SOUTHERN
MARION COUNTIES UNTIL 930 AM EDT...

AT 902 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SOUTHPORT...OR 8 MILES SOUTH OF
INDIANAPOLIS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
HOMECROFT AND SOUTHPORT AROUND 910 AM EDT...
BEECH GROVE AROUND 915 AM EDT...
WARREN PARK AROUND 925 AM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3953 8621 3968 8628 3986 8596 3985 8595
      3961 8595
TIME...MOT...LOC 1303Z 235DEG 24KT 3966 8617

50
Local storm report, Jun 10, 9:10 AM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 AM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     HAIL             3 W SOUTHPORT           39.66N 86.17W
06/10/2011  E0.88 INCH       MARION             IN   TRAINED SPOTTER

            AT 39.65109N, 86.205303W, HAIL LASTED ABOUT 3 MINUTES

&&

CP
Local storm report, Jun 10, 9:13 AM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
913 AM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     HAIL             8 S INDIANAPOLIS        39.66N 86.15W
06/10/2011  E0.25 INCH       MARION             IN   TRAINED SPOTTER

            HEAVY RAIN...WINDY...PEA SIZED HAIL

&&

CP
Special weather statement, Jun 10, 9:25 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
925 AM EDT FRI JUN 10 2011

INZ048-056-101400-
HANCOCK-SHELBY-
925 AM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HANCOCK AND NORTHERN
SHELBY COUNTIES UNTIL 1000 AM EDT...

AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
BEECH GROVE TO 10 MILES NORTHWEST OF SHELBYVILLE...AND MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
NEW PALESTINE AROUND 930 AM EDT...
SPRING LAKE AROUND 935 AM EDT...
GREENFIELD AND MORRISTOWN AROUND 945 AM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3979 8560 3978 8563 3965 8563 3959 8588
      3970 8595 3974 8596 3977 8595 3986 8560
TIME...MOT...LOC 1325Z 255DEG 24KT 3971 8592 3965 8587

50
Special weather statement, Jun 10, 11:12 AM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1112 AM EDT FRI JUN 10 2011

INZ042-101530-
RANDOLPH-
1112 AM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM ADVISORY FOR RANDOLPH COUNTY UNTIL 1130 AM
EDT...

AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF WINCHESTER...OR 16 MILES
SOUTHEAST OF DUNKIRK...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
SARATOGA AROUND 1125 AM EDT...
UNION CITY AND SALEM AROUND 1130 AM EDT...

&&

LAT...LON 4005 8511 4024 8518 4031 8490 4032 8481
      4031 8480 4013 8481
TIME...MOT...LOC 1512Z 250DEG 30KT 4018 8502

HOMANN/CP
Local storm report, Jun 10, 2:28 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             CRAWFORDSVILLE          40.04N 86.90W
06/10/2011  E0.75 INCH       MONTGOMERY         IN   PUBLIC

            DIME TO PENNY SIZE HAIL IN CRAWFORDSVILLE.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:07 PM EDTSpecial Weather StatementINDWarren38 min
Jun 9, 8:16 PM EDTSpecial Weather StatementINDFountain29 min
Jun 9, 8:50 PM EDTSpecial Weather StatementINDParke40 min
Jun 10, 6:33 AM EDTSpecial Weather StatementINDHancock, Henry42 min
Jun 10, 9:03 AM EDTSpecial Weather StatementINDMarion27 min
Jun 10, 9:25 AM EDTSpecial Weather StatementINDHancock35 min
Jun 10, 9:35 AM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby25 min
Jun 10, 10:30 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White26 hr
Jun 10, 10:30 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren48 hr
Jun 10, 10:30 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren61 hr
Jun 10, 10:30 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo4 days
Jun 10, 10:30 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo3 days
Jun 10, 11:12 AM EDTSpecial Weather StatementINDRandolph18 min
Jun 10, 1:53 PM EDTSevere Thunderstorm WarningINDMontgomery37 min
Jun 10, 3:34 PM EDTSevere Thunderstorm WarningINDMadison26 min
Jun 10, 3:38 PM EDTSpecial Weather StatementINDJohnson37 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningINDJohnson, Shelby33 min
Jun 10, 4:07 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Morgan53 min
Jun 10, 4:16 PM EDTSevere Thunderstorm WarningINDDelaware, Madison29 min
Jun 10, 4:30 PM EDTSevere Thunderstorm WarningINDJohnson, Shelby45 min
Jun 10, 4:42 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph48 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe46 min
Jun 10, 5:22 PM EDTSpecial Weather StatementINDDaviess53 min
Jun 10, 5:25 PM EDTSpecial Weather StatementINDBartholomew50 min
Jun 10, 5:30 PM EDTSpecial Weather StatementINDJennings45 min
Jun 10, 5:58 PM EDTSpecial Weather StatementINDLawrence47 min
Jun 10, 6:02 PM EDTSevere Thunderstorm WarningINDLawrence29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.